# SDR CALA2017052801623

- Difficulty date: May 28, 2017
- Submitted: May 29, 2017
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 76,735 hours, 16,979 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

50 MINUTES AFTER TAKEOFF,  ELECTRICAL FUMES AT ROW 1. NO SMOKE.  LASTED 2 MINUTESS.  PERFORMED CONDITIONAL INSPECTION IAW AMM 05-51-58-910-801, NO DEFECTS OR FAULTS NOTED, NO ODORS REMAINING, OPS CHECKED NORMAL.
